Cross Reference Down

Iafrate, JR, Miller, SJ and Strauch, FW (2015). Equipartitions and a distribution for numbers: A statistical model for Benford's law. Phys. Rev. E 91, 062138.

This work cites the following items of the Benford Online Bibliography:


Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. Preprint arXiv:1309.5603 [math.PR]; last accessed October 23, 2018. DOI:10.1016/j.aop.2017.11.013. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), pp. 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Gottwald, GA and Nicol, M (2002). On the nature of Benfordís law. Physica A: Statistical Mechanics and its Applications 303(3-4), 387-396. View Complete Reference Online information Works that this work references Works that reference this work
Kafri, O (2009). Entropy Principle in Direct Derivation of Benford's Law. posted on arXiv 8 March 2009 - arXiv:0901.3047v2. View Complete Reference Online information Works that this work references Works that reference this work
Lemons, DS (1986). On the Numbers of Things and the Distribution of first Digits. American Journal of Physics 54(9), pp. 816-817. ISSN/ISBN:0002-9505. DOI:10.1119/1.14453. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), pp. 521-538. ISSN/ISBN:0002-9890. DOI:10.2307/2319349. View Complete Reference Online information Works that this work references Works that reference this work